# SDR GAIA00350

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND CENTER FUEL TANK VERTICAL ATTACH ANGLE CRACKED AT UPPER END, BS 820 LEFT WBL 70.5.  REPAIRED ANGLE IAW TIMCO REO SOO208.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
